# SDR WVER2015120400002

- Difficulty date: December 4, 2015
- Submitted: December 4, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 31,170 hours, 24,945 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 4165300111AD
- Part serial: 6926265
- Condition: Cracked
- Location: Cabin
- Part time: 31,170 hours, 24,945 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 3D SEAT PAN IS CRACKED.
